# SDR CALA2023010600045

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 74,757 hours, 30,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347217620400
- Condition: Corroded
- Location: Fr 47 To 64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE. L/H SEAT TRACK Y1292. INSIDE OF CROW N, CROWN, OUTBOARD AND INBD FLANGE CORRODED FROM FRAME 47 TO 64. (BETWEEN EVERY FRAME.) () REMOVED CORROSION ON SEAT TRACK Y1292 OUT OF LIMITS, IAW SRM 53- ATED APPLIED IAW SRM 51-75-12 SEE ATTACHMENT 44-0008 EMP#: V9363 41-15-283-002, REMOVED SEAT TRACK IAW SRM 59-42-11 RECEIVED NEW 22 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: PART LOCATED AND DRILLED IAW SRM 51-44-11, INSTALLED NEW PARTIAW 48007 SRM 51-42-11/001 AND TREATED AND PRIME IAW SRM 51-21-11, TOP CO
